# SDR AALA951887

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PAX SEATS 37E THROUGH 41E INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLIES AT PAX SEATS 37E THROUGH 41E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
